# SDR SWAA2014040926953

- Difficulty date: March 17, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 70,272 hours, 58,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 908, BETWEEN STRINGER 3L TO STRINGER 4L.  REPAIRED SKIN IAW EA.
